# SDR UIEA2024022400126

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 91,545 hours, 15,058 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BVO3202N40
- Part serial: NSN
- Condition: Shorted
- Location: Ceiling Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIA SATCOM, CREW REPORTED INFLIGHT ELECTRICAL ODOR CORRESPONDING TO AN UN-COMMANED ILLUMINATION OF CEILING LIGHT IN THE GALLEY / LAV AREA. CREW REPORTED STRONG ODOR, BUT NOTED NO C/B OPENED.( REMOVED UPPER DECK CEILING LIGHT COVER IAW AMM 33-28-01 AND FOUND BURNED / SHORTED LAMP HOLDERS. R/R BURNED BULB AND BULBS IAW AMM 33-28-01 & SWPM 20-30-00. OPS CHECK GOOD, NO DEFECTS NOTED. OK FOR SERVICE. )
